# SDR FDEA201208263181

- Difficulty date: August 26, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 1,786 hours, 260 cycles
- Engine: Ge GE90110B1
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Out Of Position
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER ON THE EMERGENCY LIGHTS SWITCH IS BROKEN.   FOUND SPRING INSIDE GUARDED SWITCH IS MISALIGNED,  POSITONED SPRING, AND OPS CHECKED OK IAW SMP.
